Vol. 63, No. 1, 1976

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Representations by spinor genera

John Sollion Hsia

Vol. 63 (1976), No. 1, 147–152
Abstract

If f and g are two nonsingular quadratic forms with rational integral coefficients such that f represents g integrally over every p-adic fields and also over the reals, then it is a well-known classical result that the genus Gen (f) of f represents g. This paper considers the question of how many spinor genera in the genus of f will represent g, when f and g are integral forms defined over some fixed domain of algebraic integers and when dim(f) dim(g) 2.

Mathematical Subject Classification
Primary: 10C05, 10C05
Milestones
Received: 14 October 1975
Published: 1 March 1976
Authors
John Sollion Hsia